Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Nausea, vomiting, SOB. Cholesterol test done. History of high cholesterol. What does my report indicate?

I have a history of high cholesterol . I went to the er with nasea and vomiting and SOB. They took labs and my results were as followed TC 550 HDL 35 LDL 220 Triglyerides at 380 bp 150/95 WBC 0000 HR 60bpm ck 173 ckmb 15 bnp 75 troponin 1.5 I never got a straight answer can you please tell me what these values mean?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi,basically your report indicates that you are having dyslipidemia.You need to start life style modifications,consume high fiber diet and exercise regularly.You need to be put on cholesterol reducing medications.Please consult a Physician get yourself thoroughly evaluated with your BP monitored,also get done a baseline blood tests,ECG and other tests as advised by your doctor.Hope this information is helpful to you.Take care and wish you all the best.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor